# SDR DALA2022012700557

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 66,268 hours, 21,709 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SHIP 5805 -SMKE- AFTER LANDING THE CREW REPORTED LIGHT SMOKE WITH ELECTRICAL SMELL. QUICKLY DISSIPATED AFTER C/W QRH. CORRECTIVE ACTION: T/S AND FOUND C/B J5 OUT ON P37 PANEL. REPLACED LT AND RT RECIRC FAN FILTERS PER B757 AMM 21-25. REPLACED RH RECIRCULATION FAN PER B757 AMM 21-25, OPS CK GOOD AND CLEARED EXISTING DEFERRAL.
